# SDR DALA1313890682

- Difficulty date: May 9, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N842241
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 310-324, RBL 58, APPROX INBD CHORD OF CREASE BEAM CORRODED.  REPLACED PART IAWSRM 51-40-02, PARA 4, PG 2-3 AND PG7.
